# SDR HALA2009052900208

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,597 hours, 16,726 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223520
- Part serial: C03730A
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, C HYD PRIM 1 EICAS MESSAGE W/ASSOC PRESS LIGHT.  REMOVED AND REPLACED PRESSURE HYD SWITCH IAW 29-11-18-004-001.  OPS CK AND LEAK CK OK.
